“Arash Sadeghi”

Tel:  (+98-21) 2310 etx. 2119
Fax:  (+98-21) 22290648

IPM Positions

Post-Doctoral Research Fellow, School of Mathematics
(2015 - 2018
(From September 23, 2015 till September 22, 2018))

Past IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2013 - 2015)
(till September 22 )
Student Researcher, School of Mathematics
(2010 - 2012)

Related Papers

1. A. Sadeghi (Joint with F. Dehghani-Zadeh and M. T. Dibaei)
Linkage of modules by reflexive morphisms
J. Math. Soc. Japan 74 (2022), 25-77  [abstract]
2. A. Sadeghi and T. Sharif (Joint with O. Celikbas and L. Liang)
A study of Tate homology via the approximation theory with applications to the depth fomula
Acta Math. Sin. (Engl. Ser.) (Accepted) [abstract]
3. M.T. Dibaei and A. Sadeghi
Linkage of modules and the Serre conditions
J. Pure Appl. Algebra 219 (2015), 4458-4478  [abstract]
4. A. Sadeghi
Vanishing of cohomology over complete intersection rings
Glasgow Math. J. (2014), DOI: 10.1017/S0017089514000408  [abstract]
5. A. Sadeghi (Joint with O. Celikbas and R. Takahashi)
Bounds on depth of tensor products of modules
J. Pure Appl. Algebra (Accepted) [abstract]
scroll left or right